| Catalog Number |
1012276-12 |
| Medical Device Problem Codes |
Break (1069); Inflation Problem (1310); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.Na.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the mid left anterior descending (mlad) artery.The 3.5x12mm trek rx balloon dilatation catheter (bdc) failed to inflate and a hairline crack was found at the inflation hub due to a discernible leak.Another trek balloon was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.